Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 211, NWS Tulsa, OK

December 31, 2010McIntosh County, Okfuskee County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Dec 31, 2010, 4:15 AM CST for McIntosh County, Okfuskee County, Pittsburg County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 31, 2010, 4:15 AM CST (10:15 UTC)
Expired
Dec 31, 2010, 5:00 AM CST
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties McIntosh County, OK, Okfuskee County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 107 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 1:03 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2010-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2010-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2966 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 3:53 AM CST, 22 minutes earlier.

Area forecast discussion, Dec 31, 3:53 AM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
353 AM CST FRI DEC 31 2010

.DISCUSSION...

THE MAIN FORECAST CHALLENGES FOR THIS PACKAGE WILL ALL BE IN THE
FIRST 12 TO 24 HOURS. CONVECTIVE LINE CURRENTLY MOVING ACROSS THE
FORECAST AREA AS THE LIFT FROM A VORT LOBE ROUNDING THE BASE OF
THE LARGE ROCKIES UPPER TROUGH MOVES ACROSS. GIVEN THE RATE OF
EASTWARD PROGRESS IT APPEARS THE LINE WILL BE EAST OF TULSA AND
MCALESTER BY 12Z. I HAVE GONE WITH LIKELY POPS MAINLY ALONG AND
NORTH OF I-40 AND EAST OF HWY 69. ONCE THIS LINE EXITS THE
AREA...OUR BEST CHANCES FOR PRECIP THIS FORECAST WILL BE DONE.

SURFACE WINDS/WIND GUSTS AND TEMPS WILL BE ANOTHER ISSUE TODAY.
CURRENT SURFACE MAP SHOWS TWO DISTINCT FRONTAL BOUNDARIES. THE
POLAR/ARCTIC BOUNDARY IS DRAPED WEST TO EAST NEAR THE OK/KS BORDER
WHILE A PACIFIC FRONT IS MARCHING EAST ACROSS WEST TX ATTM.
SURFACE LOW PRESSURE IS FORECAST TO RIPPLE ALONG THE ARCTIC
BOUNDARY AND EFFECTIVELY DRAG THE PACIFIC FRONT EAST ACROSS THE
FORECAST AREA LATER THIS MORNING. MEANWHILE...THE ARCTIC BOUNDARY
IS FORECAST TO SAG SOUTHEAST INTO NE OK AS THE LOW LIFTS OFF TO
THE NORTHEAST DURING THE DAY. THERE WILL BE A SHARP TEMP GRADIENT
WHEREVER THE POLAR/ARCTIC FRONT ENDS UP. TO THE SOUTH OF THE
ARCTIC FRONT AND BEHIND THE PACIFIC FRONT...STRONG WESTERLY
WINDS...AIDED IN PART BY MOMENTUM TRANSFER OF STRONG WINDS ALOFT
TO THE SURFACE...ARE EXPECTED DURING THE MIDDLE PART OF THE DAY
INTO THE EARLY AFTERNOON. WIND GUSTS ARE EXPECTED TO REACH 35 MPH
AND MAY APPROACH 40 MPH OVER NORTHEAST OK...HOWEVER IT APPEARS TO
BE TOO BORDERLINE FOR A WIND ADVISORY ISSUANCE AT THIS TIME. NAM
MODEL TIME HEIGHT PLOTS OF WIND AND MIXING HEIGHT DO NOT SHOW
OPTIMAL CONDITIONS FOR ADVISORY TYPE WINDS. WINDS DECREASE ALOFT
BY THE TIME MIXING HEIGHTS ARE DEEP ENOUGH TO TAKE FULL ADVANTAGE
OF THEM.

ANOTHER VORT LOBE IS EXPECTED TO ROUND THE BASE OF THE EJECTING
UPPER TROUGH OVER THE SOUTHERN PLAINS TONIGHT. MODEL RH PLOTS SHOW
DECENT 500-700MB MOISTURE...HOWEVER IT WILL BE QUITE DRY IN THE
LOWER LEVELS AND MODELS DO NOT HAVE ANY QPF FORECAST. WILL KEEP
POPS TOO LOW TO MENTION AND WILL LET DAYSHIFT TAKE ANOTHER LOOK AT
IT.

IT WILL BE A COLD START TO THE NEW YEAR WITH HIGHS IN THE 30S AND
40S. TEMPS WILL REBOUND EARLY NEXT WEEK AS THE PATTERN DEAMPLIFIES
AND TAKES ON A MORE ZONAL CHARACTER.

ATTENTION THEN TURNS TO A DEVELOPING TROUGH IN THE SOUTHERN STREAM OFF
THE SOUTHERN CA COAST EARLY NEXT WEEK. THIS SYSTEM IS FORECAST TO
MOVE EAST ACROSS THE SOUTHERN STATES BY THE MIDDLE TO LATTER PART
OF NEXT WEEK. THE 00Z RUNS OF THE GFS/ECMWF AGREE QUITE WELL WITH
THE TRACK OF THIS SYSTEM...AND BOTH SUGGEST THAT THE SYSTEM WILL
BE TOO FAR SOUTH TO BRING PRECIP TO MUCH OF THE FORECAST
AREA...DUE IN PART TO THE INFLUENCE OF NORTHWEST FLOW IN THE
NORTHERN STREAM. BOTH MODELS DO SHOW THAT THE FAR NORTHERN EXTENT
OF THE PRECIP COULD REACH UP INTO SOUTHEAST OK WEDNESDAY NIGHT
INTO THURSDAY...AND THUS I HAVE INTRODUCED A SLGT CHC POP FOR
RAIN.

THE REMAINDER OF THE FORECAST LOOKS TRANQUIL WITH A PREVAILING
NORTHWEST FLOW ALOFT IN THE WAKE OF THE MIDWEEK SYSTEM.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  18  37  16 /  20  10  10  10
FSM   63  29  42  21 /  60  10  10  10
MLC   63  23  42  17 /  30  10  10  10
BVO   54  15  36  12 /  20  10   0   0
FYV   62  22  37  13 /  60  10  10  10
BYV   65  23  37  16 /  60  10  10  10
MKO   62  21  37  16 /  60  10  10  10
MIO   59  18  34  14 /  60  10  10   0
F10   60  19  38  15 /  20  10  10  10
HHW   64  29  45  21 /  50  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...02/07
LONG TERM....30
Hazardous weather outlook, Dec 31, 1:19 AM CST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
119 AM CST FRI DEC 31 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
120 AM CST FRI DEC 31 2010

...SEVERE WEATHER POTENTIAL CONTINUES OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORM POTENTIAL REMAINS PRESENT ACROSS
ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS THROUGH TONIGHT...WITH
A STRONG UPPER STORM SYSTEM APPROACHING.  ADDITIONALLY...LOW LEVEL
WIND FIELDS REMAIN VERY STRONG AND WILL SUPPORT A LIMITED RISK
OF TORNADOES...PRIMARILY ACROSS NORTHEAST OKLAHOMA INTO FAR
NORTHWEST ARKANSAS.  SCATTERED THUNDERSTORMS ARE EXPECTED TO
QUICKLY SWEEP ACROSS THE AREA LATE TONIGHT THROUGH SUNRISE
FRIDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED...PRIMARILY ACROSS FAR
NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM...VERY HIGH FIRE WEATHER...AND HIGH WIND POTENTIAL.
SATURDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE EARLY FRIDAY ALONG AND AHEAD
OF THE EASTWARD MOVING COLD FRONT...WITH A LIMITED SEVERE
WEATHER THREAT PRIMARILY ACROSS WESTERN ARKANSAS. GUSTY WEST TO SOUTHWEST
WINDS BEHIND THE FRONT WILL RESULT IN A CONTINUED ELEVATED FIRE
DANGER FRIDAY. MUCH COLDER AND DRIER WEATHER WILL FOLLOW FOR THE
FIRST PART OF THE NEW YEAR.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD BE ALERT TO CHANGING WIND DIRECTIONS
WHEN RESPONDING TO ANY WILDFIRES AS WINDS WILL CONTINUE TO SHIFT
DUE TO TWO COLD FRONTS MOVING THROUGH THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Dec 31, 2:26 AM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
226 AM CST FRI DEC 31 2010

OKZ054-059-310915-
OSAGE OK-PAWNEE OK-
226 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 225 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF GRAINOLA TO 14 MILES SOUTHWEST OF
PAWNEE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...
PEARSONIA...FORAKER...GRAINOLA...PAWNEE...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3700 9626 3654 9638 3624 9684 3625 9691
      3633 9692 3634 9697 3676 9683 3679 9676
      3700 9675
TIME...MOT...LOC 0825Z 217DEG 45KT 3704 9669 3627 9696
Special weather statement, Dec 31, 3:05 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
305 AM CST FRI DEC 31 2010

OKZ054-059-064-310945-
CREEK OK-OSAGE OK-PAWNEE OK-
305 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE...NORTHWESTERN CREEK AND PAWNEE

AT 305 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLACKBURN TO 9 MILES WEST OF SHAMROCK...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...OSAGE...HOMINY...JENNINGS...TERLTON...HALLETT...
BLACKBURN...CLEVELAND...WESTPORT...SHAMROCK...DRUMRIGHT...OILTON AND
MANNFORD.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3639 9662 3658 9622 3593 9635 3588 9662
      3617 9664
TIME...MOT...LOC 0905Z 228DEG 43KT 3641 9658 3590 9672
Special weather statement, Dec 31, 3:26 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 AM CST FRI DEC 31 2010

OKZ054-055-059-060-064>066-311015-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA
OK-WASHINGTON OK-
326 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE...WASHINGTON...SOUTHEASTERN OSAGE...
     CREEK...WESTERN TULSA AND EASTERN PAWNEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 326 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF SHAMROCK TO 14 MILES SOUTHWEST OF
PADEN...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CASTLE...PADEN...BOLEY...
OKFUSKEE...WELTY...BEGGS...SAND SPRINGS...JENKS...GLENPOOL...
SPERRY...SKIATOOK...RAMONA...WESTPORT...BRISTOW...SLICK...DEPEW...
MOUNDS...SHAMROCK...KIEFER...DRUMRIGHT...MANNFORD...KELLYVILLE AND
SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3602 9663 3659 9590 3573 9599 3543 9644
      3545 9644 3545 9647 3542 9649 3544 9656
      3541 9653 3538 9654 3540 9658 3539 9662
      3540 9663
TIME...MOT...LOC 0926Z 225DEG 53KT 3597 9660 3537 9666
Special weather statement, Dec 31, 3:27 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CST FRI DEC 31 2010

OKZ054-055-059-060-064-311015-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
327 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WASHINGTON...EASTERN OSAGE...NORTHWESTERN CREEK...NORTHWESTERN
     TULSA AND PAWNEE

AT 327 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF BIGHEART TO 2 MILES SOUTHEAST OF
OILTON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...PAWHUSKA...OSAGE...
HOMINY...AVANT...WYNONA...BARNSDALL...OKESA...BIGHEART...HULAH...
SPERRY...SKIATOOK...BARTLESVILLE...RAMONA...OCHELATA...DEWEY...
COPAN...TERLTON...CLEVELAND...WESTPORT...OILTON AND MANNFORD.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9581 3621 9591 3601 9661 3700 9627
TIME...MOT...LOC 0927Z 223DEG 42KT 3703 9620 3610 9651
Special weather statement, Dec 31, 3:59 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CST FRI DEC 31 2010

OKZ054>057-060>062-064>067-070-071-311045-
CRAIG OK-CREEK OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE
OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
359 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...WAGONER...ROGERS...NORTHWESTERN CRAIG...NOWATA...
     WASHINGTON...EASTERN OSAGE...EASTERN CREEK...TULSA AND WESTERN
     MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

AT 358 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARTLESVILLE TO OKEMAH...MOVING NORTHEAST AT 50 MPH.

A LARGE PORTION OF OKMULGEE...NORTHWESTERN MUSKOGEE...WAGONER...
ROGERS...NORTHWESTERN CRAIG...NOWATA...WASHINGTON...EASTERN OSAGE...
EASTERN CREEK...EASTERN OKFUSKEE...NORTHERN MCINTOSH...TULSA AND
WESTERN MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 445
AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9540 3566 9537 3528 9622 3529 9626
      3700 9613 3700 9612
TIME...MOT...LOC 0958Z 228DEG 45KT 3698 9600 3532 9596
Special weather statement, Dec 31, 4:02 AM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
402 AM CST FRI DEC 31 2010

OKZ071-073-311045-
MCINTOSH OK-PITTSBURG OK-
402 AM CST FRI DEC 31 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG

AT 402 AM CST...A STRONG THUNDERSTORM WAS LOCATED 18 MILES SOUTHWEST
OF SCIPIO...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HANNA...RAIFORD...SCIPIO AND
INDIANOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3505 9609 3509 9607 3513 9601 3515 9601
      3516 9599 3528 9599 3539 9590 3539 9588
      3541 9588 3544 9585 3507 9567 3491 9608
TIME...MOT...LOC 1002Z 228DEG 40KT 3495 9624

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 10:00 PM CSTSevere Thunderstorm WarningTSASequoyah45 min
Dec 30, 11:05 PM CSTSpecial Weather StatementTSAOttawa25 min
Dec 31, 12:15 AM CSTSpecial Weather StatementTSADelaware45 min
Dec 31, 2:26 AM CSTSpecial Weather StatementTSAOsage49 min
Dec 31, 2:37 AM CSTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
Dec 31, 3:05 AM CSTSpecial Weather StatementTSAPawnee40 min
Dec 31, 3:26 AM CSTSpecial Weather StatementTSACreek49 min
Dec 31, 3:27 AM CSTSpecial Weather StatementTSAWashington48 min
Dec 31, 3:30 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee45 min
Dec 31, 3:59 AM CSTSpecial Weather StatementTSANowata, Okmulgee, Rogers, Tulsa, Wagoner, Washington46 min
Dec 31, 4:02 AM CSTSpecial Weather StatementTSAMcIntosh43 min
Dec 31, 4:06 AM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee39 min
Dec 31, 4:31 AM CSTTornado WarningTSAMcIntosh, Pittsburg29 min
Dec 31, 4:57 AM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee48 min
Dec 31, 5:21 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee39 min
Dec 31, 5:30 AM CSTSpecial Weather StatementTSAMayes30 min
Dec 31, 5:44 AM CSTSpecial Weather StatementTSASequoyah31 min
Dec 31, 5:54 AM CSTSevere Thunderstorm WarningTSAAdair51 min
Dec 31, 5:55 AM CSTSevere Thunderstorm WarningTSAAdair, Sequoyah50 min
Dec 31, 6:00 AM CSTTornado WarningTSAAdair30 min
Dec 31, 6:12 AM CSTTornado WarningTSAAdair, Sequoyah33 min
Dec 31, 6:26 AM CSTSpecial Weather StatementTSAHaskell49 min
Dec 31, 7:15 AM CSTSevere Thunderstorm WarningTSAAdair, Sequoyah30 min
Dec 31, 7:39 AM CSTSevere Thunderstorm WarningTSASequoyah36 min
Dec 31, 7:52 AM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah38 min
Dec 30, 9:28 PM CSTSpecial Weather StatementTSASebastian32 min
Dec 30, 9:30 PM CSTSpecial Weather StatementTSACrawford30 min
Dec 30, 9:48 PM CSTSpecial Weather StatementTSACrawford27 min
Dec 30, 10:29 PM CSTSpecial Weather StatementTSAMadison31 min
Dec 30, 10:32 PM CSTSpecial Weather StatementTSAWashington43 min
Dec 30, 10:37 PM CSTSevere Thunderstorm WarningTSACarroll, Madison42 min
Dec 30, 10:55 PM CSTSpecial Weather StatementTSAWashington35 min
Dec 30, 11:24 PM CSTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington51 min
Dec 31, 6:22 AM CSTTornado WarningTSABenton, Washington23 min
Dec 31, 6:35 AM CSTTornado WarningTSAMadison, Washington25 min
Dec 31, 6:50 AM CSTTornado WarningTSABenton, Madison, Washington25 min
Dec 31, 7:06 AM CSTTornado WarningTSABenton, Carroll, Madison, Washington39 min
Dec 31, 7:41 AM CSTTornado WarningTSACarroll19 min
Dec 31, 7:59 AM CSTTornado WarningTSACrawford, Madison, Washington31 min
Dec 31, 8:20 AM CSTSpecial Weather StatementTSASebastian40 min
Dec 31, 8:23 AM CSTTornado WarningTSAMadison, Washington15 min
Dec 31, 8:27 AM CSTSpecial Weather StatementTSAFranklin48 min
Dec 31, 8:36 AM CSTSevere Thunderstorm WarningTSAFranklin, Sebastian39 min
Dec 31, 8:45 AM CSTSevere Thunderstorm WarningTSAFranklin30 min
Dec 31, 9:00 AM CSTSpecial Weather StatementTSAMadison30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.